Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Gespeichert in:
1. Verfasser: | American Mathematical Society |
---|---|
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
American Mathematical Society
2009
|
Schlagworte: | |
Online Zugang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Ähnliche Einträge
-
Mathematics of computation. Volume 66, Number 219, 1997
von: American Mathematical Society
Veröffentlicht: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
von: American Mathematical Society
Veröffentlicht: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
von: American Mathematical Society
Veröffentlicht: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
von: American Mathematical Society
Veröffentlicht: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
von: American Mathematical Society
Veröffentlicht: (2009)